advertisement
Question
Posted by: Nells | 2010-07-16

vaginal itching and sensitivity

Dear Doctor

I suffer from vaginal itching and rawness. I''ve been to the gynaecologist twice, both times the tests came back clean. The itching began after i took a course of anitbiotics, typically this would be diagnosed as a yeast infection but tests came back negative. The symptoms come and go, I refrain from all lotions, colored or flavoured soaps or other products as i am prone to allergies. Can you give some advice? I am desperate. Thanx!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If it is not thrush, it could be an allergy or a skin problem. The next step might be a biopsy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2010-07-19

If it is not thrush, it could be an allergy or a skin problem. The next step might be a biopsy.

Best wishes

Reply to gynaedoc
Posted by: Nells | 2010-07-18

I do use Lil-lets actually, but it never occurred to me that that could cause itching. The thing is, theitching is not only when I have my period, i don''t think there is a correlation. But thank you for the advice, think i''ll try it next time!  )

Reply to Nells
Posted by: Tracey | 2010-07-16

Hi, I don''t know if you use tampons, But I know since I used Lil-lets I also had the same problem. I changed to Cotex, and it''s much better now.

Reply to Tracey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement